Illinois Journal of Mathematics

On Lindelöf's conjecture concerning the Riemann zeta-function

P. Turán

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 95-97.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631808

Digital Object Identifier
doi:10.1215/ijm/1255631808

Mathematical Reviews number (MathSciNet)
MR0137688

Zentralblatt MATH identifier
0099.05701

Subjects
Primary: 10.41

Citation

Turán, P. On Lindelöf's conjecture concerning the Riemann zeta-function. Illinois J. Math. 6 (1962), no. 1, 95--97. doi:10.1215/ijm/1255631808. https://projecteuclid.org/euclid.ijm/1255631808


Export citation